# SDR FJTA201601061601

- Difficulty date: January 5, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 340B224
- Aircraft time: 34,693 hours, 39,839 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, SELECTED GEAR DOWN.  NLG DOWN INDICATOR DID NOT ILLUMINATE.  THE IN TRANSIT LIGHT DID ILLUMINATE DURING EXTENSION & EXTINGUISHED.  CAPTAIN DECLARED AN EMER PRIOR TO LANDING.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED THE ACFT & REPLACED THE NLG DOWN INDICATOR LIGHT BULB.  OPERATIONAL CHECK WAS SATISFACTORY.  ACFT WAS RETURNED TO SERVICE.
